# SDR DALA2018043002911

- Difficulty date: April 18, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 57,348 hours, 26,131 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AT FORWARD GALLEY,  THE SLIDE RAFT WAS  FOUND DEFORMED.  REMOVED AND REPLACED THE SLIDE.
